Author(s): Ranjith Kumar G, Lakshmi Narayan K, Ravindra Reddy B


DOI: 10.5958/0974-360X.2016.00399.1

Address: Ranjith Kumar G1*, Lakshmi Narayan K2, Ravindra Reddy B3
1Department of Mathematics, ANURAG Group of Institutions. Hyderabad
2Department of Mathematics, VIGNAN Institute of Tech. & Sci., Hyderabad
3Department of Mathematics, JNTUH College of Engg., Jagityal, Karimnagar
*Corresponding Author

Published In:   Volume - 9,      Issue - 11,     Year - 2016

Cite this article:
Ranjith Kumar G, Lakshmi Narayan K, Ravindra Reddy B. Mathematical Study of an Sir Epidemic Model with Nonmonotone Saturated Incidence Rate and White Noise. Research J. Pharm. and Tech 2016; 9(11): 1945-1950. doi: 10.5958/0974-360X.2016.00399.1

Recomonded Articles:

Research Journal of Pharmacy and Technology (RJPT) is an international, peer-reviewed, multidisciplinary journal.... Read more >>>

RNI: CHHENG00387/33/1/2008-TC                     
DOI: 10.5958/0974-360X 

56th percentile
Powered by  Scopus

SCImago Journal & Country Rank

Recent Articles


Not Available